PhalloBoards - An Online Community to Discuss Penile Girth Enhancement

Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: Swollen penis after antibiotics

Swollen penis after antibiotics 5 months 4 days ago #1308715836

So i had PMMA 6 years ago. I never had antibiotics since but I had to take strong ones this week. My penis where the PMMA is has now got swollen. Anyone else noticed this. Will it go away? Thanks

Please Log in or Create an account to join the conversation.

Swollen penis after antibiotics 5 months 4 days ago #1308715845

I personally have never had any issues. I had a knee replacement done four years ago and have to do a high dose of antibiotics every time I have my teeth cleaned (it's a thing if you have had a joint replacement) and have never had any problems
The following user(s) said Thank You: Southdub

Please Log in or Create an account to join the conversation.

Swollen penis after antibiotics 5 months 3 days ago #1308715847

Southdub wrote: So i had PMMA 6 years ago. I never had antibiotics since but I had to take strong ones this week. My penis where the PMMA is has now got swollen. Anyone else noticed this. Will it go away? Thanks


I can't see the connection (as in, could it be coincidence? Have you been aggressively pumping, masturbating, or having frequent sex around the same time?), but my thinking is it'll likely go away.

Not only have I had antibiotics since, I'm actually going to pick up a script tomorrow for a different matter (although I don't know if I'd argue it's a "STRONG" antibiotic) and let you know.
The following user(s) said Thank You: Southdub

Please Log in or Create an account to join the conversation.

Swollen penis after antibiotics 5 months 3 days ago #1308715848

No. Tbh the antibiotics were for syphilis. The syphilis had cased a rash on penis glands and a sore. I thought it was a bit swolled around forskin but not on shaft. But since antibiotics which were very strong, the PMMA on my shaft has become swollen and there is a big bump there. Like alot of fluids have surrounded the PMMA

Please Log in or Create an account to join the conversation.

Swollen penis after antibiotics 5 months 3 days ago #1308715849

Southdub wrote: No. Tbh the antibiotics were for syphilis. The syphilis had cased a rash on penis glands and a sore. I thought it was a bit swolled around forskin but not on shaft. But since antibiotics which were very strong, the PMMA on my shaft has become swollen and there is a big bump there. Like alot of fluids have surrounded the PMMA


Which antibiotic(s) did you use?

Please Log in or Create an account to join the conversation.

Swollen penis after antibiotics 5 months 3 days ago #1308715852

Delayed inflammation following dermal filler injections is a recognized, albeit infrequent, complication that can occur weeks to months after the procedure. This type of reaction often presents as swelling, redness, or tenderness at the site of filler injection. Interestingly, it can be precipitated by events that activate or upregulate the immune system. Such triggers include dental procedures, viral infections like the common cold or flu, vaccinations, and more recently, COVID-19 infections. The exact mechanism behind this phenomenon remains elusive, but it is believed to involve an immune response to the filler material that is somehow reactivated or amplified by these events.

The immune system, when stimulated by infections, vaccinations, or other triggers, may inadvertently recognize the filler material as a foreign entity, leading to an inflammatory response at the site of the filler. This is not a typical allergic reaction but rather an immune-mediated response that can lead to symptoms like swelling, pain, and erythema around the filler area.

In the context of your situation, where there is concern about an antibiotic potentially causing issues, it is more plausible that the underlying infection being treated by the antibiotic is the actual trigger for the delayed inflammatory response to the filler. To add complexity to the situation, it's important to note that syphilis can cause a non-tender sore known as a chancre, which necessitates careful evaluation. This is significant because such sores could be mistaken for nodules related to filler complications. You should consult a doctor who has expertise in managing such conditions for an accurate diagnosis and treatment.

getmoregirth.com/nodules/
The following user(s) said Thank You: Southdub

Please Log in or Create an account to join the conversation.

Swollen penis after antibiotics 5 months 3 days ago #1308715854

I think they were penicillin. A nurse had to inject me with them in each buttock of the ass. They were strong. That night felt nauseous with chivers and next day very hard to walk. But after 24h they quickly wore off

Please Log in or Create an account to join the conversation.

Swollen penis after antibiotics 5 months 3 days ago #1308715855

Thanks for reply. Yes i thought there was abit of swelling around the forskin just from the syphilis itself. But nothing on the shaft where PMMA was. But since antibiotics it has swelled up on shaft right where the PMMA is ( i went to dr n who does one injection point which in my case led to all of PMMA being clumped on midshat). It is like the antibiotics woke up the immune system or reminded it that there is foreign material there and it has surrounded it by fluid despite it being there for 6 years

Would you guess that it will go with time? When you first get PMMA the same thing happens with swelling and it eventually goes so going to presume it happens again.

I did read here before when i was on here more a few years ago a guy saying one morning for no reason his penis swelled up sometime after PMMA. If i remember he was actually quite happy about it as it was thicker. So it does not seem to be too uncommon. But i think in my case it was the antibiotics that caused it I was wondering was this a comon occurrence from others after antibiotics but it does not seem so.

Please Log in or Create an account to join the conversation.

Last edit: by Southdub.

Swollen penis after antibiotics 5 months 3 days ago #1308715862

I would go with Dr Sullivan on this one. There's no reason to think an antibiotic would cause this and every reason to think an infection would. If you hadn't gotten the antibiotics when you did it probably would have swelled up even more.

It reminds me a bit of what happened to BigJohn, though his was caused by dry sex. phalloboards.websitetoolbox.com/post/big...88285?pid=1309316740

Please Log in or Create an account to join the conversation.

Swollen penis after antibiotics 4 months 3 days ago #1308716334

So a few weeks later swelling has only lessened a bit. The PMMA has now hardened alot and is raised of shaft and looks more apparent. I could always feel the PMMA since i got it 6 yeats ago but it is much harder and the harden lump seems to be thicker.

A causal partner i met a few times in last year ibefore the swelling and hardening happened noticed and would not sleep with me as they probably thought it was an STI

I am trying DMSO to sofen it but does not see to making much a difference.

Being on here alot 6 years ago I remember the advice was do not remove PMMA as it leads to more complications. Is this still the advice or have they made improvements removing hardened PMMA? I am uncut. I wonder could a doctor not pull back my forskin and make an incision close to the hardended PMMA and removing it? It feels like it is just under my skin floating and any incision would mean youre looking straight at the filler. I hope the incision could be made when forskin pulled back as not to leave a scar.

Any recomadtions or advice for Removal in Europe?

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
Moderators: hoddle10bricebdstern22NoxcuseTexasDream